# SDR AALA201910219044

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 57,348 hours, 23,513 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE, LNAV AND VNAV BOTH DISCONNECTED, FOLLOWED BY VTK AMBER ANNUNC ON F/OS NAV DISPLAY.  BOTH SIDES LOST RTE INFO. COULD NOT SELECT ANY DIRECT WYPTS. COULD NOT SELECT INIT REF PAGE.  F/OS FMC MOMENTARILY DISPLAYED SINGLE FMC OPERATION. BOTH FMCS WERE LOCKED UP. BOTH FMCS  RETURNED, THEN FAILED AGAIN (SAME SYMPTOMS) THEN BOTH FMCS LATER BECAME OPERABLE, REMAINED  SO FOR BALANCE OF FLIGHT, AFTER RELOADING ALL INFO. MAINTENANCE ACCOMPLISHED FIM TASK 34-61-00-810-801. FMC 1& 2 BITE PASSED.
